Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 169, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 8, 2012, 3:43 PM EDT for Adams County, Scioto County, Ohio; Lewis County, Kentucky. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2012, 3:43 PM EDT (19:43 UTC)
- Expired
- Jul 8, 2012, 4:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Lewis County, KY, Adams County, OH, Scioto County, OH
The radar
The Jackson,KY radar (KJKL), 104 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 2:48 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2132 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
981
WUUS51 KILN 081943
SVRILN
KYC135-OHC001-145-082030-
/O.NEW.KILN.SV.W.0169.120708T1943Z-120708T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
343 PM EDT SUN JUL 8 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEWIS COUNTY IN NORTHEAST KENTUCKY...
SOUTHEASTERN ADAMS COUNTY IN SOUTHWEST OHIO...
SOUTHWESTERN SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 430 PM EDT.
* AT 339 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR CHARTERS...MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
HEAD OF GRASSY...
VANCEBURG...
CAMP DIX...
PORTSMOUTH...
IN ADDITION...KINNICONICK...ROME...SANDY SPRINGS...BUENA VISTA...
TANNERY...GARRISON...TURKEY CREEK LAKE AND REXTON ARE NEAR THE PATH
OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SUNDAY EVENING FOR SOUTHEAST INDIANA AND NORTHEASTERN KENTUCKY AND
SOUTHWEST OHIO.
&&
LAT...LON 3839 8341 3837 8345 3840 8349 3867 8354
3881 8300 3872 8298 3872 8303 3868 8302
3863 8306 3859 8307 3855 8310 3849 8318
3847 8318 3843 8323 3834 8322 3832 8335
TIME...MOT...LOC 1943Z 256DEG 23KT 3855 8337
$$
ASL1 follow-up statement
824
WWUS51 KILN 082009
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
409 PM EDT SUN JUL 8 2012
KYC135-OHC001-145-082030-
/O.CON.KILN.SV.W.0169.000000T0000Z-120708T2030Z/
LEWIS KY-ADAMS OH-SCIOTO OH-
409 PM EDT SUN JUL 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHWESTERN SCIOTO...SOUTHEASTERN ADAMS AND EASTERN LEWIS
COUNTIES...
AT 404 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR GARRISON...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
PORTSMOUTH.
IN ADDITION...TURKEY CREEK LAKE...REXTON...SAINT PAUL...FRIENDSHIP...
FIREBRICK AND WEST PORTSMOUTH ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3839 8341 3837 8345 3840 8349 3870 8344
3881 8300 3872 8298 3872 8303 3868 8302
3863 8306 3859 8307 3855 8310 3849 8318
3847 8318 3843 8323 3834 8322 3832 8335
TIME...MOT...LOC 2009Z 256DEG 23KT 3859 8316
$$
ASLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:14 PM EDT, 29 minutes earlier.
Area forecast discussion, Jul 8, 3:14 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
314 PM EDT SUN JUL 8 2012
.SYNOPSIS...
A COLD FRONT WILL GRADUALLY SAG SOUTH OF OUR AREA TONIGHT
AND WILL CONTINUE TO PUSH FURTHER SOUTH OF THE AREA TOMORROW.
BEHIND THE FRONT...MORE SEASONABLE TEMPERATURES AND DRIER AIR
WILL MOVE INTO THE REGION THROUGH MID WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
COLD FRONT ACROSS THE SOUTHERN PART OF THE FORECAST AREA WILL BE
THE FOCUS OF THE BULK OF SHOWER AND THUNDERSTORM ACTIVITY THIS
EVENING. DCAPE VALUES NEAR 1500 J/KG COMBINED WITH MU CAPES OF
OVER 3000 J/KG WILL ALLOW FOR COME OF THESE STORMS TO REACH
SEVERE LIMITS. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE
HAIL. SINCE PWAT VALUES ARE NEAR 2 INCHES ACROSS THE SOUTH AND
STEERING FLOW IS WEAK...CANNOT RULE OUT FLOODING ISSUE IF STORMS
BEGIN TO TRAIN. ACROSS THE NORTH...WEAK ELEVATED CONVECTION WILL
CONTINUE TO TRY TO PUSH SOUTHEAST INTO THE AREA. HOWEVER...THIS
ACTIVITY HAS BEEN SLOWLY WEAKENING.
MOST ACTIVITY WILL BEGIN TO WEAKEN AROUND SUNSET. GIVEN THE
ELEVATED INSTABILITY ALONG AND NORTH OF THE FRONTAL BOUNDARY...
ONGOING SHOWERS AND THUNDERSTORMS WILL MOST LIKELY OCCUR
OVERNIGHT TONIGHT. AM MORE CONFIDENT IN KEEPING OVERNIGHT CHANCE
POPS ACROSS THE CENTRAL AND SOUTHERN ZONES DUE TO LAST NIGHTS
POST FRONTAL PRECIPITATION ACROSS NORTHERN INDIANA.
BLENDED THE NAM/WRF AND SREF FOR TEMPERATURES OVERNIGHT...WITH
MORE SEASONABLE VALUES BEING EXPERIENCED DUE TO COOLER AND DRIER
AIR FILTERING INTO THE REGION BEHIND THE FRONT.
&&
.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
THE COLD FRONT WILL CONTINUE TO MAKE ITS SLOW PROGRESS SOUTHWARD
INTO THE DAY MONDAY. SURFACE BASED THUNDERSTORM ACTIVITY WILL
BEGIN TO DEVELOP ONCE AGAIN BY THE EARLY AFTERNOON ACROSS THE
SOUTHERN ZONES...BEFORE THE SOUTHWARD MOVEMENT OF THE BEST
INSTABILITY FINALLY PUSHES ALL CONVECTION SOUTH OF THE FORECAST
AREA BY THE LATE AFTERNOON. COOLER AND DRIER AIR WILL CONTINUE TO
MOVE INTO THE REGION UNDER NORTHERLY FLOW MONDAY AND MONDAY NIGHT.
HIGH TEMPERATURES MONDAY WILL REACH THE MIDDLE 80S...AND LOW TO
MIDDLE 60S ACROSS MONDAY NIGHT UNDER CLEARING SKIES.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
SURFACE HIGH PRESSURE WILL BUILD SLOWLY SOUTH INTO THE UPPER OHIO
VALLEY AS IT ELONGATES ACROSS THE LOWER GREAT LAKES THROUGH MID
WEEK. THIS WILL KEEP OUR AREA DRY WITH SEASONABLE TEMPERATURES IN
THE MID 80S THROUGH AT LEAST WEDNESDAY.
THE OHIO VALLEY REGION WILL REMAIN BETWEEN A BROAD UPPER LEVEL
TROUGH OVER EASTERN CANADA AND A HIGH PRESSURE RIDGE OVER THE
ROCKIES THROUGH NEXT WEEKEND. WEAK SOUTHWESTERLY FLOW WILL
EVENTUALLY ALLOW SOME MOISTURE TO WORK ITS WAY UP FROM THE SOUTH
LATE IN THE WEEK. THE MODELS ARE HAVING A DIFFICULT TIME RESOLVING
THIS THOUGH ALONG WITH SOME WEAK EMBEDDED SHORT WAVE ENERGY THAT
TRIES TO PUSH TOWARD OUR AREA FRIDAY INTO SATURDAY. AS A
RESULT...WILL JUST ALLOW FOR SOME LOW CHANCE POPS TO SLOWLY
OVERSPREAD THE AREA FROM THE SOUTH THROUGH THE END OF THE PERIOD.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
A SURFACE FRONTAL BOUNDARY IS MOVING SOUTH THROUGH THE TAF SITES
AT THIS TIME...LEADING TO A WIND SHIFT TO THE NNE. THIS WILL OCCUR
AT THE SOUTHERN TAF SITES LATER IN THE MORNING. WINDS WILL
INCREASE TO AROUND 10 KNOTS TODAY.
A VERY LOW CHANCE OF A SHOWER OR THUNDERSTORM WILL BE
POSSIBLE AT JUST ABOUT ANY TIME. HOWEVER...SLIGHTLY HIGHER
CHANCES WILL OCCUR DURING THE AFTERNOON FOR THE NORTHERN TAF
SITES...AND THEN ESPECIALLY DURING THE EVENING HOURS FOR THE
CINCINNATI TAF SITES. ALTHOUGH THE FRONT WILL CLEAR FAR ENOUGH
SOUTH TO REMOVE THE THREAT OF THUNDERSTORMS FOR THE NORTHERN TAF
SITES BY THE OVERNIGHT PERIOD...SOME PRECIPITATION AND ADDITIONAL
CLOUD COVER WILL REMAIN POSSIBLE FOR CINCINNATI THROUGH MONDAY. IN
FACT...RECENT MODEL RUNS ARE SHOWING THIS BEING MORE LIKELY FOR A
FEW HOURS NEAR SUNRISE ON MONDAY MORNING.
ASIDE FROM THE POSSIBILITY OF THUNDERSTORMS...VFR CONDITIONS SEEM
LIKELY FOR THE MOST (IF NOT ALL) OF THE FORECAST PERIOD.
OUTLOOK...THUNDERSTORMS ARE POSSIBLE THROUGH MONDAY FOR THE
CINCINNATI TAF SITES.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR OHZ046-055-056-
064-065-073-074-078>082-088.
EXCESSIVE HEAT WARNING UNTIL 6 PM EDT THIS EVENING FOR OHZ077.
KY...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR INZ073>075-080.
&&
SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...JGL
AVIATION...CONIGLIOHazardous weather outlook, Jul 8, 2:59 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 259 PM EDT SUN JUL 8 2012 INZ050-058-059-066-OHZ026-034-035-042>045-051>054-060>063-070>072- 091900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-MIAMI-CHAMPAIGN-CLARK-MADISON-PREBLE- MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN-CLINTON- 259 PM EDT SUN JUL 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ046-055-056-064-065-074-091900- DELAWARE-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-HOCKING- 259 PM EDT SUN JUL 8 2012 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ077-091900- HAMILTON- 259 PM EDT SUN JUL 8 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. A COLD FRONT WILL MOVE SLOWLY SOUTH OF THE OHIO RIVER TODAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND BEHIND THE FRONT. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. INZ073>075-080-KYZ089>100-OHZ073-078>082-088-091900- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 259 PM EDT SUN JUL 8 2012 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. A COLD FRONT WILL MOVE SLOWLY SOUTH OF THE OHIO RIVER TODAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND BEHIND THE FRONT. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Special weather statement, Jul 8, 1:23 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 123 PM EDT SUN JUL 8 2012 OHZ082-088-081800- PIKE OH-SCIOTO OH- 123 PM EDT SUN JUL 8 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SCIOTO AND SOUTHERN PIKE COUNTIES THROUGH 200 PM EDT... AT 121 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WAKEFIELD...MOVING EAST AT 5 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LUCASVILLE. ALSO...WAKEFIELD IS NEAR THE PATH OF THIS STRONG THUNDERSTORM. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 3900 8287 3882 8292 3889 8319 3908 8312
Special weather statement, Jul 8, 1:45 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
145 PM EDT SUN JUL 8 2012
OHZ081-088-081815-
ADAMS OH-SCIOTO OH-
145 PM EDT SUN JUL 8 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SCIOTO AND EASTERN ADAMS
COUNTIES THROUGH 215 PM EDT...
AT 139 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS NEAR WEST
PORTSMOUTH AND BLUE CREEK...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PORTSMOUTH...NEW BOSTON
AND SCIOTODALE.
ALSO...SCIOTOVILLE IS NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3869 8346 3891 8325 3879 8278 3874 8288
3875 8288 3875 8291 3872 8297 3872 8303
3869 8307 3866 8312
ASLSpecial weather statement, Jul 8, 2:11 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 211 PM EDT SUN JUL 8 2012 INZ073>075-080-KYZ089>100-OHZ077>079-081-088-081930- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO- INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG... RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON... INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH... BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...CINCINNATI... MILFORD...GEORGETOWN...WEST UNION...PORTSMOUTH 211 PM EDT SUN JUL 8 2012 THUNDERSTORMS WILL CONTINUE TO DEVELOP INTO THIS AFTERNOON. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS.
Local storm report, Jul 8, 3:28 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
328 PM EDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 4 NE FALMOUTH 38.72N 84.29W
07/08/2012 E0.88 INCH PENDLETON KY TRAINED SPOTTER
AT KINCAID LAKE STATE PARK
&&
SNYDERSpecial weather statement, Jul 8, 3:31 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
331 PM EDT SUN JUL 8 2012
KYZ096>098-082000-
PENDLETON KY-ROBERTSON KY-BRACKEN KY-
331 PM EDT SUN JUL 8 2012
...A STRONG THUNDERSTORM WILL AFFECT BRACKEN...ROBERTSON AND EASTERN
PENDLETON COUNTIES THROUGH 400 PM EDT...
AT 330 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEAVE...
MOVING SOUTHEAST AT 5 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BROOKSVILLE.
ALSO...JOHNSVILLE...BROWNING CORNER...NEAVE...BERLIN...HITTVILLE...
PARINA...POWERSVILLE AND PETRA ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 3854 8418 3855 8417 3855 8419 3857 8421
3858 8421 3857 8422 3866 8435 3880 8425
3869 8398 3852 8414
ASLThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 1:23 PM EDT | Special Weather Statement | ILN | Pike | 37 min |
| Jul 8, 1:45 PM EDT | Special Weather Statement | ILN | Scioto | 30 min |
| Jul 8, 2:51 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 39 min |
| Jul 8, 3:56 PM EDT | Areal Flood Advisory | ILN | Adams | 2 hr |
| Jul 8, 5:45 PM EDT | Areal Flood Advisory | ILN | Clermont | 2 hr |
| Jul 8, 2:41 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Robertson | 49 min |
| Jul 8, 3:30 PM EDT | Areal Flood Advisory | ILN | Bracken, Campbell, Lewis, Mason, Pendleton, Robertson | 2 hr |
| Jul 8, 3:31 PM EDT | Special Weather Statement | ILN | Bracken | 29 min |
| Jul 8, 4:17 PM EDT | Flash Flood Warning | ILN | Bracken, Pendleton | 3 hr |
| Jul 8, 4:29 PM EDT | Special Weather Statement | ILN | Grant | 31 min |
| Jul 8, 4:31 PM EDT | Areal Flood Advisory | ILN | Campbell, Carroll, Gallatin, Grant, Owen, Pendleton | 119 min |
| Jul 8, 4:38 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen, Pendleton | 37 min |
| Jul 8, 5:13 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Gallatin, Grant, Owen | 47 min |
| Jul 8, 6:02 PM EDT | Special Weather Statement | ILN | Bracken, Campbell, Grant, Kenton, Pendleton | 28 min |
| Jul 8, 7:15 PM EDT | Areal Flood Advisory | ILN | Bracken, Lewis, Mason, Robertson | 2 hr |
| Jul 8, 7:42 PM EDT | Flash Flood Warning | ILN | Lewis | 63 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.